Professor

Department Name 
Information Systems and Supply Chain Management

Office Location 
Sweigart Hall 325
Mailing Address 
2083 Lawrenceville Road, Lawrenceville, NJ 08648

Background Information

  • Doctor of Philosophy, 1969, North Carolina State University, Statistics, Operations Research
  • Master of Science, 1959, Calcutta University, Statistics
  • Bachelor of Science, 1957, Calcutta University, Presidency College, Mathematics, with Honors

Refereed Articles

  • Shakil, M., Ahsanullah, M., & Golam Kibria, B. M. (2014). A Characterization of Skew Normal Distribution by Truncated Moment. Applications and Applied Mathematics: An International Journal (AAM), 9 (1), 28-38.
  • Rasouli, A., Ramezani, E., & Ahsanullah, M. (2014). Concomitants of nth Upper K-record Statistics and the Current Upper K-record Statistics for Bivariate Pseudo-Weibull Distribution. Malaysian Journal of Mathematical Sciences, 8 (2), 717-188.
  • Ahsanullah, M. & Shakil, M. (2014). A Note on a Characterization of J-Shaped Distribution by Truncated Moment. Applied Mathematical Sciences, 8 (117), 5801-5812.
  • Ahsanullah, M. (2014). Some Inferences on Marshall-Olkin Weibull Distribution. Journal of Applied Statistical Science, 20 (4), 41-47.
  • Ahsanullah, M., Alzaid, A. A., & Golam Kibria, B. M. (2014). On the Residual Life of the k out of n System. Bulletin of the Malaysian Mathematical Sciences Society, 2 (37-1), 83-91.
  • Ahsanullah, M., Nevzorov, V. B., & Nevzorova, L. (2014). Characterizations of Distributions via Record Values with Random Exponential Shifts. Journal of Statistical Theory and Applications, 13 (4), 311-316.
  • Ahsanullah, M., Shakil, J., & Golam Kibria, B. M. (2014). A Note on a Characterization of Gompertz-Verhulst Distribution. Journal of Statistical Theory and Applications, 13 (1), 17-26.
  • Ahsanullah, M., Hamedani, G. G., Golam Kibria, B. M., & Shakil, M. (in press, 2014). On Characterizations of Continuous Distributions. International Journal of Statistics & Economics.
  • Ahsanullah, M. (2013). On Generalized Type I Logistic Distribution. Afrika Statistica, 8, 579-585.
  • Ahsanullah, M. (2013). Inferences of Type II Extreme Value Distribution Based on Record Values. Applied Mathematical Sciences, 7 (72), 3569-3578.
  • Ahsanullah, M., Shakil, M., & Golam Kibria, B. M. (2013). A Characterization of Power Function Distribution Based on Lower Records. ProbStat Forum, 6, 68-72.
  • Ahsanullah, M. & Hamedani, G. G. (2013). Characterizations of Continuous Distributions Based on Conditional Expectations of Generalized Order Statistics. Communications in Statistics - Theory and Methods, 42, 3608-3613.
  • BuHamra, S. & Ahsanullah, M. (2013). On Concomitants of Bivariate Farlie-Gumbel-Morgenstern Distributions. Pakistan Journal of Statistics, 29 (9), 453-466.
  • Ahsanullah, M., Aliev, F., & Oncel, S. Y. (2013). A Note on the Characterization of Pareto Distribution by the Hazard Rate of Upper Record Values. Pakistan Journal of Statistics, 29 (4), 447-452.
  • Ahsanullah, M. & Shakil, M. (2013). Characterizations of Rayleigh Distribution Based on Order Statistics and Record Values. Bulletin of the Malaysian Mathematical Sciences Society, 2 (36(3)), 625-635.
  • Ahsanullah, M., Shah, I. A., & Yanev, G. P. (2013). On Characterizations of Exponential Distribution through Order Statistics and Record Values with Random Shifts. J Stat Appl Pr, 2 (3), 223-227.
  • Maswadah, M., Seham, A. M., & Ahsanullah, M. (2013). Bayesian Inference on the Generalized Gamma Distribution Based on Generalized Order Statistics. Journal of Statistical Theory and Applications, 12 (4), 356-377.
  • Kotb, M. S. & Ahsanullah, M. (2013). Characterizations of Probability Distributions via Bivariate Regression of Generalized Order Statistics. Journal of Statistical Theory and Applications, 12 (4), 321-329.
  • Elbatal, I. & Ahsanullah, M. (2013). Preservation of Classes of Discrete Distributions under Reliability Operations. Journal of Statistical Theory and Applications, 12 (1), 1-10.
  • Beg, M. I., Ahsanullah, M., & Gupta, R. C. (2013). Characterizations via Regression of Generalized Order Statistics. Statistical Methodology, 12, 31-41.
  • Ahsanullah, M., Shakil, M., & Golam Kibria, B. M. (2013). A Note on a Probability Distribution with Fractional Moments Arising from Generalized Pearson System of Differential Equation. International Journal of Advanced Statistics and Probability, 1 (3), 132-141.
  • Shakil, M. & Ahsanullah, M. (2012). Review on Order Statistics and Record Values from F-alpha Distributions. Pakistan Journal of Statistics and Operation Research, 8 (1), 101-120.
  • Ahsanullah, M., Hamedani, G. G., & Wesolowski, J. (2012). Linearity of Regressions Inside Top-K-Lists and Related Characterizations. Studia Scientiarum Mathematicarum Hungarica, 49 (4), 435-445.
  • Hossain, S. A. & Ahsanullah, M. (2012). On Characterizations of Distributions by Truncated Moments. Journal of Statistical Research, 46 (1), 65-73.
  • Elbatal, I., Ahmed, A. N., & Ahsanullah, M. (2012). Characterizations of Continuous Distributions by their Mean Inactivity Times. Pakistan Journal of Statistics, 28 (3), 279-292.
  • Ahsanullah, M. & Hamedani, G. G. (2012). Characterizations of Certain Continuous Univariate Distributions based on the Conditional Distribution of Generalized Order Statistics. Pakistan Journal of Statistics, 28 (2), 253-258.
  • Ahsanullah, M. & Shakil, M. (2012). A Note on the Characterizations of Pareto Distribution by Upper Record Values. Commun. Korean Math. Soc., 27 (4), 835-842.
  • Ahsanullah, M., Yanev, G. P., & Onica, C. (2012). Characterizations of Logistic Distribution through Order Statistics with Independent Exponential Shifts. Economic Quality Control, 27 (1), 85-96.
  • Elbatel, I. & Ahsanullah, M. (2012). On Some Properties of the Discrete NBU Class Based on Generating Function Order. Journal of Statistical Theory and Applications, 11 (3), 209-223.
  • Ahsanullah, M. (2012). Record Values. Contributions in Mathematics and Applications IV. East West Journal of Mathematics, 1-38.
  • Shakil, M. & Ahsanullah, M. (2011). Record Values of the Ratio of Rayleigh Random Variables. Pakistan Journal of Statistics, 27 (3), 307-325.
  • Nofal, Z. M. & Ahsanullah, M. (2011). Characterizations of Mixtures of Exponential and Geometric Distributions Based on the Doubly Truncated Mean Function. Journal of Applied Statistical Science, 19 (4), 457-467.
  • Ahsanullah, M., Maswadah, M., & Seham, M. (2011). Statistical Inference of the Generalized Gamma Distribution Based on Generalized Order Statistics. Journal of Applied Statistical Science, 19 (4), 407-434.
  • Ahsanullah, M., Nevzorov, V. B., & Yanev, G. P. (2011). Characterizations of Distributions Via Order Statistics with Random Exponential Shift. Journal of Applied Statistical Science, 18 (3), 1-8.
  • Ahsanullah, M. & Shakil, M. (2011). On Record Values of Rayleigh Distribution. International Journal of Statistical Sciences (IJSS), 11, 220-235.
  • Hamedani, G. G. & Ahsanullah, M. (2011). Characterizations of Weibull Geometric Distribution. Journal of Statistical Theory and Applications, 10 (4), 581-590.
  • Ahsanullah, M. & Shakil, M. (2011). Record Values of the Ratio of Two Independent Exponential Random Variables. Journal of Statistical Theory and Applications, 10 (3), 393-406.
  • Ahsanullah, M., Berred, A., & Nevzorov, V. (2011). On Characterizations of the Exponential Distributions. Journal of Applied Statistical Science, 10 (1), 37-42.
  • Yanev, G. P. & Ahsanullah, M. (2011). Characterizations of Student's t-distribution via Regressions of Order Statistics. Statistics, 1-7.
  • Ahsanullah, M. & Bhatti, M. I. (2010). On Dependence Functions of Copulas of Gumbel's Bivariate Extreme Value and Exponential Distributions. Journal of Statistical Theory and Applications, 9 (4), 615-629.
  • Ahsanullah, M. & Aliev, F. (2010). A Characterization of Geometric Distribution Based on Weak Records. Statistical Papers, 51, 341-346.
  • Ahsanullah, M., Hamedani, C. G., & Shakil, M. (2010). On Record Values of Univariate Exponential Distribution. Journal of Statistical Research, 44 (2), 267-288.
  • Hossain, S. A. & Ahsanullah, M. (2010). On Generalized Exponential Distributions. Advances and Applications in Statistics, 4 (1), 1-22.
  • Hossain, S. A. & Ahsanullah, M. (2010). Mean Residual Lives of Some Discrete Distributions. Pakistan Journal of Statistics, 26 (4), 565-568.
  • Ahsanullah, M. (2010). Some Characterizations of Exponential Distribution by Upper Record Values. Pakistan Journal of Statistics, 26 (1), 69-75.
  • Mohsin, M., Pilz, J., Spock, G., & Ahsanullah, M. (2010). On Some New Bivariate Pseudo-Gamma Distribution. Journal of Applied Statistical Science, 18 (2), 79-90.

Refereed Proceedings

Full Paper

  • Ahsanullah, M. & Hamedani, G. G. (2011). A Note on Distributions Arising from Generalized Pearsonian System of Differential Equation. Technical Report No. 481. Marquette University , Department of Mathematics, Statistics, and Computer Science, 1-9.
  • Ahsanullah, M., Shakil, M., & Hamedani, G. G. (2010). Expanded Version of Record Values of Univariate Exponential Distribution. Marquette University, Technical Report Number 479.

Book

  • Ahsanullah, M., Kibria, B. M., & Shakil, M. (2014). Normal and Student's Distributions. Paris, France: Atlantis-Press.
  • Ahsanullah, M. (2014). Records via Probability Theory (Proposed)
  • Ahsanullah, M. & El-Hossaini, . (2014). Exponentiated Distributions (Proposed)
  • Ahsanullah, M. & Tsokos, . (2014). Extreme Value Distributions (Proposed)

Book Chapters

Refereed

  • Ahsanullah, M. & Nevzorov, V. B. (2014). "Record Statistics", In M. Lovric (Ed.) Encyclopedia of Biostatistics.
  • Ahsanullah, M. & Nevzorov, V.B. (2010). “Record Statistics”, In M. Lovric (Ed.) Encyclopedia of Biostatistics, Springer.

Presentation of Non-Refereed Papers

National

  • Ahsanullah, M. (2011). Characterizations of Logistic Distribution. Joint Statistical Meetings, Miami, Florida.
  • Ahsanullah, M. (2010). Recent Development of Record Values. Florida International University, Miami, Florida.
  • Ahsanullah, M. (2010). Mean Residual Lives of k Out of n System. Joint Statistical Meetings, Vancouver, Canada.

Honors-Awards-Grants

Awards

  • 2014: Summer Research Fellowship. Rider University.
  • 2013: Summer Research Fellowship. Rider University.
  • 2013: Spring Research Leave. Rider University.
  • 2012: Summer Research Fellowship. Rider University.
  • 2011: Davis Fellowship.
  • 2011: Sabbatical Leave. Rider University.
  • 2011: Summer Research Fellowship.
  • 2010: Summer Fellowship.
  • 2009: Fellow-American Statistical Association.
  • 2008: Davis Fellowship.
  • 2008: Sabbatical Leave.
  • 2008: Summer Fellowship.
  • 2006: Davis Fellowship.
  • 2005: ISOSS-PSA Award.
  • 2003: Sabbatical Leave.

Honors

  • 2001: Islamic Society of Statistical Sciences. Gold Medal in Research